# SDR DALA1304196804

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 56,809 hours, 16,724 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Condition: Low Pressure
- Location: Life Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND LIFE RAFT IN RED BAND.  MX REPLACED LIFT RAFT IN OVERHEAD BIN.
